Previous |  Up |  Next


Title: Stability of ALE discontinuous Galerkin method with Radau quadrature (English)
Author: Vlasák, Miloslav
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Hejnice, June 24-29, 2018
Issue: 2018
Pages: 169-176
Category: math
Summary: We assume the nonlinear parabolic problem in a time dependent domain, where the evolution of the domain is described by a regular given mapping. The problem is discretized by the discontinuous Galerkin (DG) method modified by the right Radau quadrature in time with the aid of Arbitrary Lagrangian-Eulerian(ALE) formulation. The sketch of the proof of the stability of the method is shown. (English)
Keyword: ALE formulation
Keyword: discontinuous Galerkin method
Keyword: implicit Runge-Kutta method
Keyword: discrete characteristic function
Keyword: stability
MSC: 65M60
MSC: 65M99
DOI: 10.21136/panm.2018.18
Date available: 2019-04-29T13:39:08Z
Last updated: 2021-05-05
Stable URL:


Files Size Format View
PANM_19-2018-1_21.pdf 229.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo